# SDR F3LA00171

- Difficulty date: August 3, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED RIVETS ON EXISTING SHEET METAL PATCH BETWEEN STATION 867 AND STATION 887, STRINGER 21R TO 22R, FAULTY.  MAINTENANCE REMOVED EXISTING PATCH AND INSTALLED FLUSH PATCH PER SRM 53-30-03, FIGURE 7.  (M)
